4-chromatic graphs with large odd girth

Nguyen Van Ngoc, Zsolt Tuza

Research output: Contribution to journalArticle

8 Citations (Scopus)


It is known that the Mycielski graph can be generalized to obtain an infinite family of 4-chromatic graphs with no short odd cycles. The first proof of this result, due to Stiebitz, applied the topological method of Lovász. The proof presented here is elementary combinatorial.

Original languageEnglish
Pages (from-to)387-392
Number of pages6
JournalDiscrete Mathematics
Issue number1-3
Publication statusPublished - Mar 6 1995

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of '4-chromatic graphs with large odd girth'. Together they form a unique fingerprint.

  • Cite this